English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Nonlocal Generalized Models of Predator-Prey Systems

MPS-Authors
/persons/resource/persons184683

Kuehn,  C.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

/persons/resource/persons145783

Gross,  T.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Kuehn, C., & Gross, T. (2013). Nonlocal Generalized Models of Predator-Prey Systems. Discrete and Continuous Dynamical Systems-Series B, 18(3), 693-720. doi:10.3934/dcdsb.2013.18.693.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0029-86FC-2
Abstract
There is no abstract available